On Leray's self-similar solutions of the Navier-Stokes equations

J. Nečas Department of Mathematics, Northern Illinois University M. Růžička Institute of Applied Mathematics, University of Bonn V. Šverák School of Mathematics, University of Minnesota

TBD mathscidoc:1701.331824

Acta Mathematica, 176, (2), 283-294, 1995.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 101 downloads ] [ 0 comments ]
@inproceedings{j.1995on,
  title={On Leray's self-similar solutions of the Navier-Stokes equations},
  author={J. Nečas, M. Růžička, and V. Šverák},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327226591533},
  booktitle={Acta Mathematica},
  volume={176},
  number={2},
  pages={283-294},
  year={1995},
}
J. Nečas, M. Růžička, and V. Šverák. On Leray's self-similar solutions of the Navier-Stokes equations. 1995. Vol. 176. In Acta Mathematica. pp.283-294. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327226591533.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved